Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Deformations of canonical singularities

Author: Yujiro Kawamata
Journal: J. Amer. Math. Soc. 12 (1999), 85-92
MSC (1991): Primary 14B07, 14E30, 14F17
MathSciNet review: 1631527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that small deformations of canonical singularities are canonical.

References [Enhancements On Off] (What's this?)

  • [I] S. Ishii, Small deformations of normal singularities, Math. Ann. 275 (1986), 139-148. MR 87i:14003; MR 88c:14004
  • [KMM] Y. Kawamata, K. Matsuda and K. Matsuki, Introduction to the minimal model problem, Adv. St. Pure Math. 10 (1987), 283-360. MR 89e:14015
  • [Si] Y.-T. Siu, Invariance of plurigenera, preprint, 1997.
  • [St] J. Stevens, On canonical singularities as total spaces of deformations, Abh. Math. Sem. Univ. Hamburg 58 (1988), 275-283. MR 91c:14007

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14B07, 14E30, 14F17

Retrieve articles in all journals with MSC (1991): 14B07, 14E30, 14F17

Additional Information

Yujiro Kawamata
Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo, 153-8914, Japan

Keywords: Canonical singularity, deformation
Received by editor(s): January 31, 1998
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society